Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point

Beyn W-J (1994)
IMA Journal of Numerical Analysis 14(3): 381-410.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Abstract / Bemerkung
It is known that branches of homoclinic orbits emanate from a singular point of a dynamical system with a double zero eigenvalue (Takens-Bogdanov point). We develop a robust numerical method for starting the computation of homoclinic branches near such a point. It is shown that this starting procedure relates to branch switching. In particular, for a certain transformed problem the homoclinic predictor is guaranteed to converge to the true orbit under a Newton iteration.
Stichworte
homoclinic orbits; Takens-Bogdanov points; singular stationary points; dynamical systems; center manifold reduction
Erscheinungsjahr
1994
Zeitschriftentitel
IMA Journal of Numerical Analysis
Band
14
Ausgabe
3
Seite(n)
381-410
ISSN
0272-4979
eISSN
1464-3642
Page URI
https://pub.uni-bielefeld.de/record/1784248

Zitieren

Beyn W-J. Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point. IMA Journal of Numerical Analysis. 1994;14(3):381-410.
Beyn, W. - J. (1994). Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point. IMA Journal of Numerical Analysis, 14(3), 381-410. https://doi.org/10.1093/imanum/14.3.381
Beyn, W. - J. (1994). Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point. IMA Journal of Numerical Analysis 14, 381-410.
Beyn, W.-J., 1994. Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point. IMA Journal of Numerical Analysis, 14(3), p 381-410.
W.-J. Beyn, “Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point”, IMA Journal of Numerical Analysis, vol. 14, 1994, pp. 381-410.
Beyn, W.-J.: Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point. IMA Journal of Numerical Analysis. 14, 381-410 (1994).
Beyn, Wolf-Jürgen. “Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point”. IMA Journal of Numerical Analysis 14.3 (1994): 381-410.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
Dieses Objekt ist durch das Urheberrecht und/oder verwandte Schutzrechte geschützt. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:54Z
MD5 Prüfsumme
de2a19b924ed0c78ff18c8f54b350844

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar